# SDR CA070706002

- Difficulty date: July 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,965 hours
- Engine: Allsn 250C28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23056109
- Condition: Warped
- Location: Compressor
- Part time: 7,120 hours
- Component: Compressor, Rroyce
- Component part number: 23005200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN AN AIR LEAK WAS FOUND AT THE SCROLL DIFFUSER SPLIT LINE.  COMPRESSOR ASSY WAS CHANGED OUT. (TC NR 20070706002)
